| Model Number |
02.12.0411FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 may 2023: lot 166521: (b)(4) items manufactured and released on 09-dec-2016.Expiration date: 2021-11-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
Revision surgery for knee instability.At about 5 years and 6 months post primary the surgeon revised the liner and the surgery was completed successfully.